# SDR USAA2010081091632

- Difficulty date: July 14, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON STRINGER TIE CLIP AT BS 847, S4R.  REPLACED STRINGER TIE CLIP AT BS 847, S4R IAW B737 SRM 51-10-02.
